MAUDE Adverse Event Report: .IMPRESS®.BRAIDED CATHETER; PERIPHERAL DIAGNOSTIC CATHETER

.IMPRESS®.BRAIDED CATHETER; PERIPHERAL DIAGNOSTIC CATHETER
Catalog Number 46535RIM
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during a peripheral vascular procedure the physician had acquired retrograde femoral artery access.While retrieving the catheter over the guidewire the catheter tip detached.The catheter tip was retrieved as the catheter tip remained on the guidewire and was removed together with the guidewire.No additional consequences or interventions were deemed necessary.

Brand Name
.IMPRESS®.BRAIDED CATHETER
Common Device Name
PERIPHERAL DIAGNOSTIC CATHETER
MDR Report Key12548806
Report Number3010665433-2021-00075
Device Sequence Number11038178
Product Code DQO
UDI-Device Identifier00884450038109
UDI-Public884450038109
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46535RIM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Initial Report FDA Received Date09/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1